# SDR ASAA1159646

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 11,587 hours, 3,771 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF1175
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,587 hours, 3,771 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE TRYING TO START ENG NR 1 IT ONLY REACHED 21 22 PERCENT AND STARTED TO ROLL BACK.  THIS WAS ACCOMPANIED BY A LOUD WHINING NOISE.  ALSO THE RAMP REPORTED SPARKS COMING FROM THE MOTOR.  FUEL WAS NEVER INTRODUCED.  REMOVED AND INSTALLED NEW STARTER ON THE NR 1 ENG, OPS CHECK NORMAL REF AMM 80 11 01 000 801 FOO AND 80 11 01 400 801 FOO.  RAN ENG NR 1 NO SPARKS NOTED REF AMM 71 00 00 800 811 FOO.
